Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 329870, 15 pages
http://dx.doi.org/10.1155/2011/329870
Research Article

The Failure of Orthogonality under Nonstationarity: Should We Care About It?

1Banco de México, Dirección General de Investigación Económica, 5 de Mayo No. 18, Col. Centro, 06059 Mexico City, Mexico
2Departamento de Economía y Finanzas, Universidad de Guanajuato, Campus Guanajuato, Sede Marfil, Col. El Establo, DCEA, 36250 Guanajuato, Gto., Mexico

Received 23 August 2010; Revised 26 November 2010; Accepted 17 January 2011

Academic Editor: Kelvin K. W. Yau

Copyright © 2011 Jose A. Campillo-García and Daniel Ventosa-Santaulària. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jose A. Campillo-García and Daniel Ventosa-Santaulària, “The Failure of Orthogonality under Nonstationarity: Should We Care About It?,” Journal of Probability and Statistics, vol. 2011, Article ID 329870, 15 pages, 2011. https://doi.org/10.1155/2011/329870.